MAUDE Adverse Event Report: LUTRONIC CORPORATION CLARITY II

LUTRONIC CORPORATION CLARITY II
Medical Device Problem Code Operating System Version or Upgrade Problem (2997)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the clarity ii system will not stop firing lasering pulse even when finger switch is not pressed.The site also reported that this happened twice when they were using the handpiece and the finger switch to discharge the laser.The operator did mention that they do not use the foot switch to discharge laser pulses and that no injuries were reported.Cynosure lutronic clinical determined that no patient or provider injury had occurred.A cynosure lutronic field service engineer (fse) arrived at the provider site and evaluated the device.The fse was unable to duplicate the reported incident of unintended continuous lasing when using the handpiece finger switch, however, the fse did identify multiple contributing factors that may have caused the reported issue.The device handpiece grounding (ferrite coil and internal grounding cable) were not installed and the device gui/system/mfc firmware were outdated.To correct the issue, the fse installed a ferrite coil, updated all firmware to the latest revisions.It was recommended that the customer replace the handpiece.Additionally, the fse observed a loose screw from the finger switch board that was not seated correctly and may have caused an electrical short and impaired switch operation.It is undetermined if this contributed to the reported incident, but as a precaution, the loose screw as secured, and properly reseated to the finger switch board.Post-service testing confirmed normal device operation with no recurrence of continuous firing, and all functional checks passed inspection.Since a device malfunction occurred, we are reporting this event.

Brand Name
CLARITY II
Common Device Name
CLARITY II
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
MDR Report Key24225569
Report Number1222993-2026-00006
Device Sequence Number8392855
Product Code GEX
UDI-Device Identifier08809447653723
UDI-Public08809447653723
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/30/2026
Report Date (Section F) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/07/2026
Event Location Outpatient Treatment Facility
Date Report to Manufacturer01/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/30/2026